Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Correspondance entre deux surfaces par trois couples de tangentes parallèles


Author: Pavel Drăgilă
Journal: Proc. Amer. Math. Soc. 9 (1958), 851-854
MSC: Primary 53.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0103483-5
MathSciNet review: 0103483
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. M. Peterson, Sur les relations et les affinités entre les surfaces courbes, Ann. Fac. Sci. Univ. Toulouse, 1905.
  • [2] P. Drăgilă, Correspondances singulières par parallelisme des plans tangents des deux surfaces, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 518-521. MR 0114166 (22:4993)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103483-5
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society